# SDR ASOA2015060513062

- Difficulty date: May 15, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3110917
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL, CORRODED BEHIND PAX DOOR FWD ANCHOR FITTING BS 295 - 310, STRINGER 16L.  COMPLIED WITH REO 601R-53-21-2624 P1.
